# SDR AACSDR121406

- Difficulty date: December 14, 2006
- Submitted: December 14, 2006
- Operation: General aviation
- Aircraft: N805HD
- Make and model: Agusta AB139
- Aircraft serial: 31051
- Aircraft time: 400 hours
- Engine: Pwa PT6*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 3P5340A11951
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TAILBOOM ATTACHMENT POINTS, A CRACK ABOUT 1.5 INCHES LONG WAS DISCOVERED ON THE TOP LT LONGERON AT STA 8700MM.
